PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 12 | 4 | 493-511
Tytuł artykułu

Design of linear feedback for bilinear control systems

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Sufficient conditions for the conditional stability of trivial solutions for quadratic systems of ordinary differential equations are obtained. These conditions are then used to design linear control laws on the output for a bilinear system of any order. In the case of a homogeneous system, a domain of the conditional stability is also indicated (it is a cone). Some examples are given.
Rocznik
Tom
12
Numer
4
Strony
493-511
Opis fizyczny
Daty
wydano
2002
otrzymano
2002-01-28
poprawiono
2002-05-30
(nieznana)
2002-08-20
Twórcy
  • Dnepropetrovsk National University, Physical and Technical Department, ul. Naukova, 13, 49050, Dnepropetrovsk, Ukraine
Bibliografia
  • Belozyorov V.Ye. (2001): On an invariant design of feedback for bilinear control systems of second order. - Int. J. Appl. Math.Comp. Sci., Vol. 11, No. 2, pp. 377-389.
  • Bowen J.H. and Masters E.F.O. (1959): Nuclear Reactor Control and Instrumentation. - London: Temple Press Limited.
  • Demidovich B.P. (1967): Lectures on the Mathematical Theory of Stability. - Moscow: Nauka, (in Russian).
  • Demidovich B.P. and Maron I.A. (1966): Fundamentals of Computational Mathematics. - Moscow: Nauka, (in Russian).
  • Gantmacher F.R. (1990): Theory of Matrices. -Chelsea: Chelsea Pub Co.
  • Fulton W. (1984): Intersection Theory. - Berlin: Springer.
  • Khalil H. (1995): Nonlinear Systems, 2nd Ed. - New-York: Prentice Hall.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv12i4p493bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.